eye doctor blames Klonopin been tested for seizures nothing. Have a meningioma small.
Yes, Klonopin is an anti-convulsant drug. If a person has been taking Klonopin for a long time, withdrawal of the medication can precipitate seizure activity even in those who have never had seizures before. See below:
Withdrawal symptoms, similar in character to those noted with barbiturates and alcohol (convulsions, tremor, abdominal, and muscle cramps, vomiting, and sweating), have occurred following abrupt discontinuance of benzodiazepines. The more severe withdrawal symptoms have usually been limited to those patients who received excessive doses over an extended period of time. Generally milder withdrawal symptoms (e.g., dysphoria and insomnia) have been reported following abrupt discontinuance of benzodiazepines taken continuously at therapeutic levels for several months. Consequently, after extended therapy at doses higher than 15 mg, abrupt discontinuation should generally be avoided and a gradual dosage tapering schedule followed. The abrupt withdrawal of Klonopin (clonazepam) , particularly in those patients on long-term, high-dose therapy, may precipitate status epilepticus. Therefore, when discontinuing Klonopin (clonazepam) , gradual withdrawal is essential. While Klonopin (clonazepam) is being gradually withdrawn, the simultaneous substitution of another anticonvulsant may be indicated.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2010 • 6 answers
Posted 15 Dec 2013 • 1 answer
Posted 1 Oct 2014 • 2 answers
Posted 31 May 2015 • 2 answers
Posted 13 Dec 2015 • 2 answers